Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 3 ~ Issue 8

# Article Title
1 Mathematical Analysis of A Prey-Predator Fishery Model in Three Patch Aquatic Habitat
Authors: Agwu, I.A, Inyama,S.C., Umana, R.A., Omame,A., Ukanwoke,N, Ofomata, A
Full PDF
2 On The Existence of Bounded oscillatory Solutions of Impulsive Delay Differential Equations of The Second Order
Authors: Ubon Akpan Abasiekwere, Imoh Udo Moffat, Edwin Frank Nsien
Full PDF
3 New Double Entire Difference Sequence Spaces Generated by Double Musielak-Orlicz Function
Authors: Ado Balili, Ahmadu Kiltho
Full PDF
4 Low Density Distribution of 2-Primefactors Numbers Till 1 Trillion
Authors: Neeraj Anant Pande
Full PDF


Published Issues


Twitter News